Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Chelsea87

Cyst While On Accutane Help!,,

Recommended Posts

I've been clear while on tane then I just got a huge cyst on the bottom of my chin I called my derm to try to get a cortisone shot and wouldn't do it because I'm on the tane. Should I ice it? Put hydrocortisone cream on it to sleep witha band aid ontop I only ask because I'm prone to indents from cysts this big. And I'm so upseti gotta cyst on this medication it's suppose to keep you clear

Share this post


Link to post
Share on other sites

How long have you been on it accutane? It might be the initial breakout, or if you just recently increased your dosage intake that might be the reason.

Share this post


Link to post
Share on other sites

the medication's not designed to keep you clear, there is no cure for acne only a relief. You're probably experiencing a initial breakout, it will subside within the next couple of weeks and you shouldn't be getting any more cyst afterwards.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×